Research output: Contribution to journal › Article › peer-review
Analogues of Takens' theorems for generalized actions of the group ℤ ∞. / Begun, N. A.; Pilyugin, S. Yu.
In: Vestnik St. Petersburg University: Mathematics, Vol. 43, No. 4, 20.12.2010, p. 198-203.Research output: Contribution to journal › Article › peer-review
}
TY - JOUR
T1 - Analogues of Takens' theorems for generalized actions of the group ℤ ∞
AU - Begun, N. A.
AU - Pilyugin, S. Yu
N1 - Copyright: Copyright 2012 Elsevier B.V., All rights reserved.
PY - 2010/12/20
Y1 - 2010/12/20
N2 - The notion of a generalized action of the group ℤ ∞ on a topological space generated by an arbitrary countable family of pairwise commuting homeomorphisms is introduced, and a study of generalized orbits under such actions is given. Analogues of Takens' theorems on the genericity of the maximal and minimal e{open}-equivalences for such actions are obtained.
AB - The notion of a generalized action of the group ℤ ∞ on a topological space generated by an arbitrary countable family of pairwise commuting homeomorphisms is introduced, and a study of generalized orbits under such actions is given. Analogues of Takens' theorems on the genericity of the maximal and minimal e{open}-equivalences for such actions are obtained.
KW - generalized action
KW - generalized orbit
KW - maximal and minimal equivalences
UR - http://www.scopus.com/inward/record.url?scp=84859709022&partnerID=8YFLogxK
U2 - 10.3103/S1063454110040023
DO - 10.3103/S1063454110040023
M3 - Article
AN - SCOPUS:84859709022
VL - 43
SP - 198
EP - 203
JO - Vestnik St. Petersburg University: Mathematics
JF - Vestnik St. Petersburg University: Mathematics
SN - 1063-4541
IS - 4
ER -
ID: 71240028